that you should increase your dose? (right now, I take 150IU)
How long does it take to not feel weak?
I mean, I felt great and full of energy on VLCDs 1 and 2.
Today (and yesterday), I feel a bit weak and tired (VLCD 3 and 4); my legs feel like lead to walk up stairs. (I take a B-Complex vitamin, calcium, potassium)
I am not hungry, but there is this gnawing pain in my stomach (I don't know why. It's been there since yesterday, even after I eat).
I feel bloated most of the day, though am using the bathroom regular enough and am dropping (average) 1 lb a day (lost 6.4 lbs since load day 1, with only a 1.2 lb gain on load)
I'm almost starving when it comes time to eat my meal. and I find myself really hungry in the mornings when I wake up.
I drink a gallon/day
I'm sure it's too soon to tell, just can't explain why my stomach hurts.
Don't mean to sound like I'm complaining, just putting the facts on the table in hopes that someone can offer some input.